# SDR DXTA2025072204291

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N777QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20562
- Aircraft time: 10,312 hours, 5,934 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8221109020
- Part serial: 41HF39
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

IN LEVEL FLIGHT AT 6000 FT GEAR & FLAPS UP SPEED 250 KTS. WE GOT AN AMBER ALT BOX MESSAGE ON BOTH PFD'S AND AN EFIS MISCOMPARE ICAS MESSAGE. LEFT ALT (6000) RIGHT ALT (5850) STBY ALT (5800) RAN QRH AVNC 02-5 EFIS MISCOMPARE B3 CODE TO FOLLOW B3-007890 NO ADC-2 INPUT ON R-GP-5 CORRECTIVE ACTION: REMOVED AND REPLACED ADC #1 OPS CHECK GOOD IAW CL-350 AMM 34-13-01.
